# SDR ABXA000474

- Difficulty date: October 18, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBOARD FIXED VANE WAS DELAMINATED 280 SQ IN ON UPPER SURFACE AND 145 SQIN ON LOWER SURFACE.  REPLACED FIXED VANE IAW DC9 MM.
